Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

April 20, 20154 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 20, 2015, 11:02 PM EDT for 4 counties in Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2015, 11:02 PM EDT (03:02 UTC)
Expired
Apr 21, 2015, 12:00 AM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

Counties Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Binghamton radar (KBGM), 148 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 12:08 AM EDTTSTM WND GST 55Pocono Mountains Munici, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WWUS81 KPHI 210302
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 PM EDT MON APR 20 2015
 
PAZ054-055-060>062-210400-
CARBON-MONROE-NORTHAMPTON-BERKS-LEHIGH-
1102 PM EDT MON APR 20 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE...
CARBON...NORTHAMPTON AND NORTHEASTERN BERKS COUNTIES...

AT 1101 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCADOO TO NEAR TUSCARORA TO NEAR HAMBURG...AND
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EASTON...LEHIGHTON...MOUNT POCONO...BETHLEHEM...
NORTHAMPTON...TOBYHANNA...WILSON...HELLERTOWN...NAZARETH...
PALMERTON...BANGOR...KUTZTOWN...JIM THORPE...HAMBURG...SLATINGTON...
PEN ARGYL...NESQUEHONING...WIND GAP AND BATH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4091 7518 4061 7526 4044 7605 4058 7606
      4058 7601 4065 7598 4074 7576 4091 7599
      4101 7573 4105 7577 4109 7577 4113 7569
      4112 7564 4123 7554 4124 7539
TIME...MOT...LOC 0301Z 254DEG 35KT 4093 7604 4073 7599 4056 7605 
$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 20, 10:02 PM EDT, 1 hour earlier.

Area forecast discussion, Apr 20, 10:02 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 PM EDT MON APR 20 2015

.SYNOPSIS...
A WARM FRONT JUST NORTHWEST OF INTERSTATE 95 WILL MERGE WITH AN
EASTWARD MOVING COLD FRONT AND PUSH OUT TO SEA BY MORNING. SEVERAL
REINFORCING COLD FRONTS WILL MOVE SOUTHEAST THROUGH THE MID ATLANTIC
STATES TUESDAY, WEDNESDAY AND THURSDAY AFTERNOONS. LOW PRESSURE
WILL CROSS TO THE SOUTH OF THE AREA SATURDAY INTO SATURDAY NIGHT.
HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
10 PM: ADDED A SHORT PERIOD OF COASTAL FLOOD ADVISORY FOR NE NJ
VCNTY SANDY HOOK WHICH HAS EXCEEDED THE ADVISORY THRESHOLD.

I PROBABLY DONT HAVE ENOUGH FOG GOING IN THE FCST N OF I78 FOR THE
NEXT SEVERAL HOURS.

930 PM: PER SPC AND COLLAB HAVE EXTENDED THE TOR WATCH 90 AND SVR
WATCH 92 CONTINUES AS POSTED. SO FAR, NOT MUCH HAS HAPPENED IN OUR
CWA BUT IT ONLY TAKES ONE BIG STORM TO MAKE LIFE VERY DIFFICULT
AND SO WE WANT EVERYONE PREPARED. THE FOCUS OF THE REMAINING
ACTIVITY SHOULD BE IN EASTERN PA AND CENTRAL/NNJ NEAR THE QSTRY
FRONT WHERE CONVERGENCE IS FOCUSED.

VERY UNSTABLE WARM SECTOR -2 TO 4 SBLI AS OF 01Z/21 WITH PLENTY
OF 0-6KM BULK SHEAR, THE NEARBY QSTRY FRONT AND A SFC LOW NEAR
KMDT, MEAGER 3 HR PRES FALL OF 1MB VCNTY PA AND LIKELIHOOD OF
OVERALL CFP BY 07Z-08Z, SUGGEST WE STILL NEED TO BE ALERT FOR
EVENTUAL BOWING OF UPSTREAM SEGMENTS AND STRONG WESTERLY WIND
GUSTS ARRIVING HERE. THE 2215Z STORM AT KRDG DELIVER 38KT. IT WAS
A SMALL SUPERCELL.

UNCERTAINTY ON HOW FAR EAST SVR BUT UNSTABLE AIRMASS AND
INCREASING ACTIVITY UPSTREAM.

QSTNRY FRONT JUST NW OF I95. STRONGEST STORMS ANTICIPATED ALONG
OR EAST OF THAT LATE THIS EVENING.

AFTER WHATEVER GUSTY WSHIFT LATE THIS EVENING, THEN THE WIND
BRIEFLY BACKS TO SW AHEAD OF THE PRIMARY CFP AND THERE MAY BE ANOTHER
SHOWER OR TSTM AROUND 06Z THEN VARIABLE CLOUDS AND A STEADY WEST
WIND TOWARD DAWN.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
DEEP LOW PRESSURE REMAIN ACROSS CANADA WHILE HIGH PRESSURE BUILDS
OVER THE SE STATES. RATHER STRONG PRESSURE GRADIENT WILL CREATE
MODERATE/GUSTY WINDS TUESDAY. MOSTLY FAIR WEATHER IS EXPECTED.
TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE LOW/MID 60S
MOST AREAS. WEST WINDS 15 MPH WITH GUSTS 25-30 MPH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A PERSISTENT UPPER LEVEL TROUGH WILL SPIN OVER THE GREAT LAKES AREA
WITH A GRADUAL PUSH TO EAST THROUGH THE WEEK, SETTLING OVER EXTREME
NORTHEASTERN UNITED STATES AND SPINNING ACROSS EASTERN CANADA
THROUGH THE WEEKEND. SEVERAL SHORTWAVES EMBEDDED IN THE UPPER LEVEL
FLOW WILL ROTATE THROUGH OUR AREA AND WE WILL SEE SHOWERS CROSS
PARTS OF THE REGION THROUGH THE WEEK.

A COLD FRONT WILL PUSH DOWN THROUGH THE REGION WEDNESDAY INTO
WEDNESDAY NIGHT, WITH A CHANCE FOR SOME SHOWERS ACROSS THE AREA.
COLDER AIR LOCATED ALONG AND BEHIND THE FRONT MAY ALLOW FOR SOME
SNOW FLAKES TO FALL ACROSS THE HIGHER TERRAIN OF THE SOUTHERN
POCONOS.

A SECOND COLD FRONT IS FORECAST TO ARRIVE BY THURSDAY EVENING BUT IT
APPEARS TO LACK MUCH MOISTURE. THEREFORE, ONLY A FEW LIGHT SHOWERS
ACROSS THE NORTHWESTERN AREAS MAY OCCUR AS THE MOISTURE LESSENS AS
IT PUSHES THROUGH THE REGION.

THE UPPER LOW FINALLY MOVES EASTWARD BUT THE CYCLONIC FLOW WILL
REMAIN ACROSS THE REGION INTO THE WEEKEND WITH A CHANCE FOR SHOWERS
CONTINUING.

THE MODELS ARE SHOWING THAT A LOW PRESSURE SYSTEM WILL CROSS TO THE
SOUTH OF THE REGION DURING THE WEEKEND. JUST HOW FAR NORTH THE
SYSTEM GETS WILL DICTATE WHETHER OR NOT WE SEE SHOWERS PUSH
NORTHWARD INTO OUR SOUTHERN AREAS. WE HAVE INCLUDED JUST A SLIGHT
CHANCE FOR SOME SHOWERS FOR SATURDAY AND SATURDAY NIGHT ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA.

HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR SUNDAY AND MONDAY
WITH A DRY PERIOD EXPECTED ACROSS OUR REGION.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

THROUGH TONIGHT...00Z/21 TAFS POSTED WITH SOME UNCERTAIN TIMING
OF POTENTIALLY STRONGER TSTMS AND GUSTY WINDS PER HRRR. FIRST
STORM VCNTY KRDG HAD A WEST GUST 38 KT AT 2227Z.

IFR CIGS NW OF THE QSTRY FRONT, ESPECIALLY KABE. ELSEWHERE, VFR
CIGS WITH A PERIOD OF IFR CONDS IN SHOWERS AND TSTMS TONIGHT.
LIGHT WINDS, MOSTLY NE-SE NW OF THE QSTRY FNT AND SOUTHERLY
GUSTING TO 15 KT SOUTH OF THE FRONT. ALL WINDS TURNING WNW
OVERNIGHT POST LATE NIGHT CFP.

TUESDAY...VFR SCT-BKN AOA 4500 FT WITH GUSTY W WINDS 20-25 KT.

OUTLOOK...

TUESDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SUB-VFR SHOWERS
POSSIBLE AS A COLD FRONT CROSSES THE REGION.

THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED.

&&

.MARINE...
SCA CONDITIONS WILL CONTINUE ACROSS THE OCEAN AREAS THE REST OF
TONIGHT INTO TUESDAY. SCA FOR SEAS INTO TONIGHT AND THEN WINDS
AND SEAS TUE. SCT TSTMS TONIGHT AND THEN FAIR WEATHER TUE. AREAS
OF FOG INTO TONIGHT.

SUB-SCA CONDITIONS ACROSS DEL BAY ATTM WITH PROBABLE HIGHER WAVES
ACROSS THE MOUTH OF THE BAY AND POSSIBLY SOME HIGHER SEAS UP ACROSS
THE SRN PART OF THE BAY. WE WILL KEEP THE SCA FLAG FOR AWHILE INTO
THE EVENING BUT DROP IT ACROSS NRN DEL BAY. IT MAY NEED TO BE ISSUED
THERE AGAIN FOR WINDS G25 FOR TUESDAY. SCT TSTMS TONIGHT BUT FAIR
WEATHER FOR TUE.

OUTLOOK...

WEDNESDAY...SEAS WILL INCREASE AND NEAR 5 FEET DURING THE
AFTERNOON BUT SHOULD SUBSIDE FAIRLY QUICKLY. WINDS WILL GUST
AROUND 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME
ON WEDNESDAY.

THURSDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA
WATERS.

FRIDAY...WINDS WILL BE GUSTY OUT OF THE NORTHWEST AND A SMALL
CRAFT ADVISORY MAY BE NEEDED.

SATURDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA
WATERS.

&&

.CLIMATE...
THREE RER RAINFALL REPORTS SO FAR TODAY (PHL, ILG, GED) AND THESE
MAY BE UPDATED AT 2 AM AFTER THE CLIMATE DAY ENDS AT 1 AM.

ILG CLIMATE HAD TO HAVE SOME ESTIMATED INFORMATION DUE TO SOME
MISSING DATA (LOW TEMP, RH'S) BUT WE THINK THE DATA IS VERY CLOSE
TO REALITY.

 &&

.EQUIPMENT...
PHL NWR EQMT CONTINUES BEING CHECKED EXTERNAL TO NWS. OUTAGE
SINCE ABOUT 557P. PHL NWR HAS BEEN BRIEFLY ON THE AIR AT TIMES
LATER THIS EVENING.

&&

.EQUIPMENT...
NWR PHL CONTINUES INTERMITTENTLY OFF THE AIR. TECHS ARE LOOKING
INTO THE PROBLEM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     NJZ012>014.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ431-450>455.

&&

SYNOPSIS...MEOLA
NEAR TERM...DRAG/O'HARA 10P
SHORT TERM...O'HARA
LONG TERM...MEOLA
AVIATION...DRAG/MEOLA/O'HARA
MARINE...DRAG/MEOLA/O'HARA
CLIMATE...
EQUIPMENT...10P
Hazardous weather outlook, Apr 20, 9:57 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT MON APR 20 2015

NJZ001-007>010-015-PAZ055-062-220200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-MONROE-NORTHAMPTON-
957 PM EDT MON APR 20 2015

...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 1 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ020-026-220200-
OCEAN-COASTAL OCEAN-
957 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

A STRONG THUNDERSTORM WITH BRIEF POOR DRAINAGE FLOODING RAIN AND
GUSTY WEST WINDS TO 45 MPH IS POSSIBLE NEAR OR AFTER MIDNIGHT
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ012>014-220200-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
957 PM EDT MON APR 20 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

A STRONG THUNDERSTORM WITH BRIEF POOR DRAINAGE FLOODING RAIN AND
GUSTY WEST WINDS TO 45 MPH IS POSSIBLE NEAR OR AFTER MIDNIGHT
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-061-070-071-
101>106-220200-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-CUMBERLAND-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
957 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ003-004-NJZ019-022>025-027-220200-
INLAND SUSSEX-DELAWARE BEACHES-NORTHWESTERN BURLINGTON-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-
957 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS EVENING. THE
THUNDERSTORMS
MAY BRING STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO
SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ054-220200-
CARBON-
957 PM EDT MON APR 20 2015

...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 1 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-220200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
957 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

A STRONG THUNDERSTORM WITH GUSTY WEST WINDS OF 35 KT IS POSSIBLE
NEAR OR JUST AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ431-452>455-220200-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
957 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS EVENING. THE
THUNDERSTORMS MAY PRODUCE WESTERLY GUSTS OF 35 KT AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-220200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
957 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

..UPDATED FOR THE COASTAL FLOOD ADVISORY..

In the hours before

Special weather statement, Apr 20, 10:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 PM EDT MON APR 20 2015

PAZ060-210315-
BERKS-
1011 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 1011 PM EDT...A STRONG THUNDERSTORM WAS OVER PENN NATIONAL RACE
COURSE...OR 7 MILES NORTHEAST OF LINGLESTOWN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BERNVILLE...STRAUSSTOWN AND CENTERPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4052 7634 4052 7625 4058 7606 4058 7604
      4047 7597 4043 7611 4039 7627 4049 7643
TIME...MOT...LOC 0211Z 248DEG 27KT 4041 7669

HEAVENER
Special weather statement, Apr 20, 10:24 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT MON APR 20 2015

DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-102-104-
210345-
KENT-NEW CASTLE-CECIL-QUEEN ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CUMBERLAND-SALEM-CAMDEN-GLOUCESTER-
PHILADELPHIA-EASTERN MONTGOMERY-EASTERN CHESTER-DELAWARE-
1024 PM EDT MON APR 20 2015

...THUNDERSTORMS WITH SOME GUSTY WINDS, HEAVY RAIN AND HAIL
MOVING THROUGH THE AREA...

AT 1022 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM KENNETT SQUARE TO NEAR HOLLYWOOD BEACH TO CHURCH HILL
TO NEAR TILGHMAN ISLAND...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS AS STRONG AS 40 TO 50 MPH AND DIME SIZE HAIL ARE
LIKELY WITH THE STRONGEST STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...DOVER...NEWARK...MIDDLETOWN...EASTON...
ELKTON...GLOUCESTER CITY...TALBOT...NORRISTOWN...CHESTER...
DEPTFORD...WEST DEPTFORD...WEST NORRITON...EAST NORRITON...
PENNSVILLE...YEADON...WESTTOWN...WOODBURY AND SMYRNA.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3886 7626 3879 7619 3909 7600 3984 7573
      4016 7531 4006 7509 3968 7517 3935 7539
      3951 7554 3972 7551 3963 7561 3929 7543
      3874 7579 3876 7630 3876 7638
TIME...MOT...LOC 0222Z 227DEG 41KT 3982 7570 3952 7587 3914 7595 3876
7639
Local storm report, Apr 20, 10:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1047 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             NORTH EAST              39.60N  75.94W
04/20/2015  M0.75 INCH       CECIL              MD   TRAINED SPOTTER

1010 PM     HAIL             STEVENSVILLE            38.98N  76.31W
04/20/2015  M0.25 INCH       QUEEN ANNES        MD   TRAINED SPOTTER

            ALSO WIND GUST TO 29 MPH AT BAY BRIDGE AIRPORT.

&&

EVENT NUMBER PHI1500146 PHI1500147

STAFF
Local storm report, Apr 20, 10:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             NEW CASTLE              39.67N  75.57W
04/20/2015  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500148

STAFF
Special weather statement, Apr 20, 11:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT MON APR 20 2015

NJZ001-007>010-012-PAZ054-055-062-210800-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...JIM THORPE...
STROUDSBURG...BETHLEHEM...EASTON
1100 PM EDT MON APR 20 2015

AREAS OF FOG, LOCALLY DENSE IN SOME LOCATIONS, ESPECIALLY HIGHER
ELEVATIONS, WILL CONTINUE INTO THE OVERNIGHT HOURS. VISIBILITIES
ARE EXPECTED TO IMPROVE DURING THE OVERNIGHT AS A COLD FRONT MOVES
ACROSS THE AREA.

DRIVERS ARE URGED TO USE CAUTION WHILE DRIVING AND BE ALERT FOR
RAPIDLY CHANGING VISIBILITIES. IF DRIVING, SLOW DOWN, USE YOUR
LOW-BEAM HEADLIGHTS, AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

ROBERTSON
Special weather statement, Apr 20, 11:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 PM EDT MON APR 20 2015

PAZ054-055-060>062-210400-
CARBON-MONROE-NORTHAMPTON-BERKS-LEHIGH-
1102 PM EDT MON APR 20 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE...
CARBON...NORTHAMPTON AND NORTHEASTERN BERKS COUNTIES...

AT 1101 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCADOO TO NEAR TUSCARORA TO NEAR HAMBURG...AND
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EASTON...LEHIGHTON...MOUNT POCONO...BETHLEHEM...
NORTHAMPTON...TOBYHANNA...WILSON...HELLERTOWN...NAZARETH...
PALMERTON...BANGOR...KUTZTOWN...JIM THORPE...HAMBURG...SLATINGTON...
PEN ARGYL...NESQUEHONING...WIND GAP AND BATH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4091 7518 4061 7526 4044 7605 4058 7606
      4058 7601 4065 7598 4074 7576 4091 7599
      4101 7573 4105 7577 4109 7577 4113 7569
      4112 7564 4123 7554 4124 7539
TIME...MOT...LOC 0301Z 254DEG 35KT 4093 7604 4073 7599 4056 7605

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:56 PM EDTCoastal Flood AdvisoryPHIMiddlesex, Monmouth111 min
Apr 20, 10:24 PM EDTSpecial Weather StatementPHISalem81 min
Apr 21, 1:45 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more3 hr
Apr 21, 3:44 PM EDTSmall Craft AdvisoryPHI3 days
Apr 21, 6:25 PM EDTSmall Craft Advisory for Hazardous SeasPHI9 hr
Apr 20, 8:47 PM EDTSpecial Weather StatementPHILebanon58 min
Apr 20, 8:56 PM EDTSpecial Weather StatementPHILehigh34 min
Apr 20, 9:03 PM EDTSevere Thunderstorm WarningPHIBerks42 min
Apr 20, 10:11 PM EDTSpecial Weather StatementPHISchuylkill64 min
Apr 20, 8:17 PM EDTSpecial Weather StatementPHITalbot58 min
Apr 20, 8:52 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's53 min
Apr 20, 9:10 PM EDTSpecial Weather StatementPHIQueen Anne's80 min
Apr 20, 9:40 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's35 min
Apr 20, 10:18 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot3 hr
Apr 20, 11:08 PM EDTAreal Flood AdvisoryPHICaroline112 min
Apr 21, 1:16 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot3 hr
Apr 20, 10:34 PM EDTFlash Flood WarningPHINew Castle6 hr

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.